MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.The lens was returned in liquid, in a lens vial.Visual inspection found that the haptic and optic were torn.(b)(4).
 
Event or Problem Description
The reporter states that before the surgeon injected a cc4204a intraocular lens, diopter +18.5, he "looked at the lens in the injector and noticed that something looked wrong so he ejected the lens outside the eye and the lens was torn." there was no patient contact with the lens.This occurred on (b)(6) 2019.
 
Additional Manufacturer Narrative
H6-previous statement-lens work order search: no similar complaint type events reported for units within the same lot.H6-corrected statement-lens work order search: two similar complaint type events reported for units within the same lot.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: h3- "delivery system was returned in lens box.Visual inspection found the plunger bent." should be in the initial mdr.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key9690225
Report Number2023826-2020-00274
Device Sequence Number19746317
Product Code HQL
UDI-Device Identifier00841542102360
UDI-Public00841542102360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer02/14/2020
01/21/2021
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/03/2020
02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTION SYSTEM MODEL-NANOPOINT, LOT#-UNK
Patient Age74 YR